Algebra, Logic and Topology

 

Latest News
The web page of CMUC moved to http://cmuc.mat.uc.pt

 
   

Members

Seminars

Events

Publications

 
 

details

Author(s)
Maria Manuel Clementino;

Title
On finite triquotient maps

Abstract
In this note we show that triquotient maps between finite topological spaces are exactly those which are surjective on chains.

Journal
J. Pure Appl. Algebra

Volume
168

Year
2002

Issue
2-3

Page(s)
387-389

 
     
 

CMUC
Apartado 3008,
3001 - 454 Coimbra, Portugal
T:+351 239 791 150
F:+351 239 793 069
cmuc@mat.uc.pt
-
developed by Flor de Utopia